# SDR IPXA10M63014

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Engine: Pwa PW4462
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONFIG SYNOPTIC-RT FWD INNER TIRE PRESSURE DATA TIRE SYMBOL MISSING.  BRAKE TEMP NORMAL.  RT FWD OUTER TIRE BRAKE TEMP SYMBOL MISSING ALONG WITH BRAKE PAD SYMBOL. TIRE PRESSURE NORMAL.  EMERGENCY DECLARED,  FOUND RT MLG ELECTRIC CONDUIT/WIRING DAMAGED AT FWD END OF TRUCK, BETWEEN NR3 AND NR4 MAIN WHEEL ASSYS.  R & R WIRE/CONDUIT ASSY IAW CMM 32-10-02.  PERFORMED CAT 3 RTS OF ASCU & BTM/TPI SYS.  ALL TESTS PASSED.  ALL WIRE TERMINATIONS IAW WDM 32-45-02 AND 32-46-02.
